Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diabetic neuropathy, low potassium levels, medication side effects

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
Hi I am a diabetic and hypertensive male 43 yrs old. I'm also diagnosed with Diabetic neuropathy and have a low serum Pottassium level (3.1). My Doc has suggested (today), Nebicard; Xirtam 40mg, Dytor Plus, Remylin D and Aldonil. Is it safe to take so many medicines? My pressure 130/90 and sugar 99/160.
Posted Sat, 14 Apr 2012 in Diabetes
Answered by Dr. V. Kumaravel 2 hours later

Thanks for your query

I do understand that you have been suffering from Diabetes, Hypertension, low potassium and diabetes neuropathy. your concern seems to related to too many medicines. If required you have to take these medications.

I would preferable to have HBA1c, that reflects your average bloodsugar control. if that is normal and you are feeling comfortable without low sugar symptoms, then you could continue current diabetes medicines. Remylin D and aldonil will help to reduce your neuropathy.

Your low potassium is concern, inspite of having losar tablet. This would require a complete evaluation.I would also suggest to have your renal functions, stress ECG, lipid profile and neurologist work-up.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor